Alert archive / Colorado / Special Weather Statements in 2015
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jun 25, 2015, 9:39 PM MDT for Baca County, Colorado. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2015, 9:39 PM MDT (03:39 UTC)
- Expired
- Jun 25, 2015, 10:15 PM MDT
- In force
- 36 min
- Issued by
- NWS Pueblo, CO
County Baca County, CO
The radar
The Pueblo radar (KPUX), 196 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.7 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 928 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 2479 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
609 WWUS85 KPUB 260339 SPSPUB SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 939 PM MDT THU JUN 25 2015 COZ099-260415- SPRINGFIELD VICINITY/BACA COUNTY CO- 939 PM MDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BACA COUNTY UNTIL 1015 PM MDT... AT 939 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VILAS...OR 13 MILES EAST OF SPRINGFIELD...MOVING SOUTH AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WALSH...VILAS AND STONINGTON. LAT...LON 3750 10251 3755 10229 3731 10214 3723 10247 TIME...MOT...LOC 0339Z 343DEG 7KT 3746 10238 $$ SR
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 25, 8:43 PM MDT, 56 minutes earlier.
Area forecast discussion, Jun 25, 8:43 PM MDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 843 PM MDT THU JUN 25 2015 .UPDATE... ISSUED AT 842 PM MDT THU JUN 25 2015 LOADED LATEST OBSERVATIONS INTO FRONT END OF FORECAST GRIDS. UPDATE ISSUED AT 553 PM MDT THU JUN 25 2015 ADDED LARGE HAIL AND DAMAGING WIND THREAT TO NORTHEAST EL PASO COUNTY FOR NEXT FEW HOURS. ALSO...LOADED LATEST OBSERVATIONS INTO FRONT END OF FORECAST GRIDS. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 303 PM MDT THU JUN 25 2015 ...MAIN CONCERN IS HOW SHORTWAVE DROPPING SE ACROSS THE PLAINS THIS EVENING WILL AFFECT OUR WX... CURRENTLY... SHOWERS AND THUNDERSTORMS WERE PREDOMINANTLY ALONG THE MTNS...WITH THE ACTIVITY MOVING SOUTHEAST. ONE OR TWO STORMS WERE ALSO NOTED ALONG THE RATON MESA. A SHORTWAVE IN THE NW FLOW ALOFT WAS APPROACHING NE COLO. CAPES WERE IN THE 1000-2000 RANGE ON THE PLAINS...WITH THE HIGHER VALUES N OF US50. MARGINAL DEEP SHEAR WAS NOTED OVER THE REGION. REST OF THIS AFTERNOON INTO THIS EVENING... WITH FLOW ALOFT TURNING WNW...STORMS WILL MOVE GENERALLY SOUTHEAST WITH ANY OF THE STRONGER ROTATING CELLS MOVING GENERALLY DUE SOUTH. MOST OF THE CONVECTION THROUGH 00Z WILL GENERALLY BE ALONG THE MTNS AND DOWN ALONG THE RATON MESA. MAIN CONCERNS WILL BE LIGHTNING...MARGINAL SEVERE AND LOCALLY HEAVY RAIN. AFTER ABOUT 02Z...AREA WILL START TO BE INFLUENCED BY SHORTWAVE MOVING SOUTHEAST AREA THE GREATER FAR NE COLORADO REGION. THIS WILL BE OUR BEST CHANCE OF A STRONG TO SEVERE STORM TO AFFECT THE REGION. LATEST GUIDANCE IS INDICATING BEST CHANCE WILL BE OVER THE FAR SE COLO PLAINS. HOWEVER...HRRR DOES INDICATE ONE OR TWO ISOLD CELLS MOVING S-SE CLOSER TO THE MTNS LATER THIS EVENING. LATE TONIGHT...DEPENDING ON HOW STRONG THE CONVECTION IS WITH THE KS MCS...WE WILL LIKELY SEE THE THREAT OF LOW CLOUDS AFFECTING THE REGION...ESPECIALLY AFTER 09Z. TOMORROW... LIKELY WILL BE MOSTLY CLOUDY ACROSS THE PLAINS EARLY TOMORROW MORNING...WITH PC SKIES OVER THE HIGHER TERRAIN. IT APPEARS THE BEST FORCING FOR CONVECTION TOMORROW WILL BE THE S MTN REGION (PIKES PEAK...WETS...SANGRES) AS THIS AREA WILL HAVE THE BEST INSTABILITY. SPC HAS BACKED OFF ON THE STRENGTH OF THE STORMS TOMORROW...WITH ONLY GENERAL THUNDER OVER THE FORECAST AREA. DEPENDING HOW MUCH RICH LOW LEVEL MOISTURE REMAINS OVER THE REGION TOMORROW...LOCALLY HEAVY RAIN WILL BE POSSIBLE...ESPECIALLY IN THE S MTN REGION...AND POSSIBLY THE EAST SLOPES OF THE SAN JUANS. IF CAP CAN BREAK...THEN WE MAY BE DEALING WITH A FEW STRONGER STORMS GIVEN THE CAPE AND MARGINAL SHEAR OVER THE REGION. TEMPS TOMORROW WILL BE ABOUT 4-8F COOLER ACROSS THE PLAINS...WITH HIGHS MAINLY IN THE L80S. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 303 PM MDT THU JUN 25 2015 VERY LITTLE CHANGE NEEDED TO THE OVERALL TREND WHEN IT COMES TO THE ONGOING LONG TERM FORECAST. A RIDGE OF HIGH PRESSURE WILL REMAIN CENTERED OVER THE GREAT BASIN THROUGH THE EXTENDED PERIOD...WITH THE FORECAST AREA LOCATED TO THE EAST OF THE RIDGE UNDER LIGHT NORTH TO NORTHWEST FLOW ALOFT. TEMPERATURES ARE EXPECTED TO REMAIN NEAR SEASONAL NORMS WITH MAX TEMPS EACH DAY IN THE MID 80S TO MID 90S FOR THE PLAINS...AND 80S FOR THE HIGH VALLEYS. THE WARMEST DAYS IN THE EXTENDED LOOK TO BE TUE AND WED. CONVECTION MAY LINGER A BIT LATER INTO THE OVERNIGHT PERIOD FRI NIGHT...OTHERWISE SHOWER AND THUNDERSTORM ACTIVITY IS EXPECTED TO BE MAINLY DIURNAL IN NATURE...DEVELOPING OVER THE HIGHER TERRAIN BY MIDDAY EACH DAY AND THEN PROGRESSING ACROSS THE ADJACENT AREAS THROUGH THE AFTERNOON AND EVE. CONVECTION WILL BE SCATTERED IN NATURE OVER THE MTS...AND ISOLATED OVER THE LOWER ELEVATIONS. THE DRIEST DAYS OF THE EXTENDED LOOK TO BE MON AND TUE...AND THE PLAINS ON THOSE DAYS MAY REMAIN PCPN-FREE. THE GFS IS INDICATING THAT A COLD FRONT FORECAST FOR WED WILL BE A BIT SLOWER...ARRIVING ACROSS THE EASTERN PLAINS WED AFTERNOON/EVE. THIS WILL INCREASE CONVECTION CHANCES ONCE AGAIN LATE WED NIGHT THROUGH THU. MOORE && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 303 PM MDT THU JUN 25 2015 MAIN CONCERN AT THE TAF SITES WILL BE AFTERNOON CONVECTION BOTH TODAY AND TOMORROW AFTERNOON....AND LOW CIGS AT KCOS AND KPUB TONIGHT. ISOLD TSRA WILL LIKELY OCCUR AT ALL TAF SITES THIS AFTERNOON AND TOMORROW AFTERNOON...WITH BRIEF MVFR CONDITIONS DUE TOT THE STORMS. MAY ALSO SEE SOME LOCALLY STRONG GUSTY WINDS. AT KPUB AND KCOS...LOWER CIGS WILL LIKELY DEVELOP LATER TONIGHT AND LAST INTO TOMORROW MORNING AS A MOIST AIRMASS IN W KS PUSHES BACK TO THE MTNS. LOWE CIGS...IF THEY DEVELOP...SHOULD DISSIPATE BY MID MORNING TOMORROW. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...LW SHORT TERM...HODANISH LONG TERM...MOORE AVIATION...HODANISH
Hazardous weather outlook, Jun 25, 6:22 PM MDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 622 PM MDT THU JUN 25 2015 COZ058>089-093>099-270030- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 622 PM MDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING...POSSIBLY CONTINUING THROUGH THE OVERNIGHT HOURS. A FEW STORMS ACROSS EL PASO COUNTY THIS EVENING COULD BE SEVERE...PRODUCING HAIL 1 INCH OR MORE IN DIAMETER AND DAMAGING WIND GUSTS TO 60 MPH OR MORE. OTHERWISE...THE MAIN STORM THREATS TONIGHT WILL BE LIGHTNING...WIND GUSTS TO AROUND 40 MPH AND LOCALLY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY OVER THE MOUNTAINS DURING THE AFTERNOON AND EVENING HOURS. PRIMARY STORM THREATS WILL BE LIGHTNING...LOCALLY HEAVY RAIN...SMALL HAIL AND WIND GUSTS TO AROUND 50 MPH. IN ADDITION...1 OR 2 STRONG TO SEVERE STORMS ARE POSSIBLE...PRODUCING HAIL TO AROUND 1 INCH IN DIAMETER AND WIND GUSTS TO AROUND 60 MPH...ESPECIALLY OVER THE EASTERN MOUNTAINS AND I-25 CORRIDOR. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS EVENING. 50/50
In the hours before
Local storm report, Jun 25, 7:42 PM MDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
742 PM MDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 5 ENE FALCON 38.96N 104.53W
06/25/2015 M1.00 INCH EL PASO CO PUBLIC
BEGAN 515 PM
0456 PM HAIL 6 NNW PETERSON AFB 38.91N 104.74W
06/25/2015 M0.75 INCH EL PASO CO TRAINED SPOTTER
0449 PM HAIL 5 SW BLACK FOREST 38.95N 104.76W
06/25/2015 M1.00 INCH EL PASO CO TRAINED SPOTTER
&&
LWLocal storm report, Jun 25, 7:45 PM MDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
745 PM MDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM HAIL 2 NE SPRINGFIELD 37.43N 102.59W
06/25/2015 M1.00 INCH BACA CO LAW ENFORCEMENT
&&
KLTSpecial weather statement, Jun 25, 8:09 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
809 PM MDT THU JUN 25 2015
COZ089-093-095>097-260245-
CROWLEY COUNTY CO-WESTERN KIOWA COUNTY CO-
LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN KIOWA COUNTY CO-
LAS ANIMAS VICINITY/BENT COUNTY CO-
809 PM MDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CROWLEY...WESTERN
KIOWA...NORTHEASTERN OTERO AND NORTHWESTERN BENT COUNTIES UNTIL 845
PM MDT...
AT 809 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF WILD HORSE POINT...OR 19 MILES SOUTHWEST OF
AROYA...MOVING SOUTHEAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EADS...SUGAR CITY...HASWELL...BLUE LAKE AND ARLINGTON.
LAT...LON 3809 10361 3835 10377 3853 10339 3853 10317
3861 10317 3862 10284 3850 10267
TIME...MOT...LOC 0209Z 318DEG 33KT 3864 10337
SRSpecial weather statement, Jun 25, 8:57 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
857 PM MDT THU JUN 25 2015
COZ098-099-260345-
LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
857 PM MDT THU JUN 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PROWERS AND
NORTHEASTERN BACA COUNTIES UNTIL 945 PM MDT...
AT 857 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 20
MILES NORTHEAST OF TWO BUTTES...OR 20 MILES SOUTH OF COOLIDGE...
MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
PROWERS AND NORTHEASTERN BACA COUNTIES.
LAT...LON 3759 10205 3765 10234 3785 10227 3787 10204
3786 10204
TIME...MOT...LOC 0257Z 256DEG 27KT 3776 10214
SRSpecial weather statement, Jun 25, 9:17 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 917 PM MDT THU JUN 25 2015 COZ093>099-260345- WESTERN KIOWA COUNTY CO-LA JUNTA VICINITY/OTERO COUNTY CO- EASTERN KIOWA COUNTY CO-EASTERN LAS ANIMAS COUNTY CO- LAMAR VICINITY/PROWERS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- LAS ANIMAS VICINITY/BENT COUNTY CO- 917 PM MDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KIOWA...EAST CENTRAL LAS ANIMAS...SOUTHEASTERN OTERO...NORTHERN PROWERS... NORTHWESTERN BACA AND BENT COUNTIES UNTIL 945 PM MDT... AT 916 PM MDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS 16 MILES SOUTH OF JOHN MARTIN RESERVOIR...OR 27 MILES EAST OF NORTH LA JUNTA...MOVING SOUTHEAST AT 40 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LAMAR...LAS ANIMAS...GRANADA...WILEY...HARTMAN...MCCLAVE...NEEGRONDA RESERVOIR...BRISTOL...HASTY...HIGBEE...JOHN MARTIN RESERVOIR...QUEENS RESERVOIR...NEEOSHE RESERVOIR...FORT LYON AND CADDOA. LAT...LON 3786 10366 3837 10270 3813 10218 3747 10332 TIME...MOT...LOC 0316Z 332DEG 37KT 3784 10305 SR
Special weather statement, Jun 25, 9:39 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 939 PM MDT THU JUN 25 2015 COZ099-260415- SPRINGFIELD VICINITY/BACA COUNTY CO- 939 PM MDT THU JUN 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BACA COUNTY UNTIL 1015 PM MDT... AT 939 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VILAS...OR 13 MILES EAST OF SPRINGFIELD...MOVING SOUTH AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WALSH...VILAS AND STONINGTON. LAT...LON 3750 10251 3755 10229 3731 10214 3723 10247 TIME...MOT...LOC 0339Z 343DEG 7KT 3746 10238 SR
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:05 PM MDT | Special Weather Statement | PUB | Crowley | 40 min |
| Jun 25, 7:30 PM MDT | Special Weather Statement | PUB | Baca | 45 min |
| Jun 25, 7:36 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 24 min |
| Jun 25, 8:09 PM MDT | Special Weather Statement | PUB | Kiowa | 36 min |
| Jun 25, 8:57 PM MDT | Special Weather Statement | PUB | Prowers | 48 min |
| Jun 25, 9:17 PM MDT | Special Weather Statement | PUB | Bent | 28 min |
| Jun 25, 9:47 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Las Animas, Prowers | 43 min |
| Jun 25, 10:22 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 53 min |
| Jun 25, 11:11 PM MDT | Special Weather Statement | PUB | Baca | 49 min |
| Jun 25, 11:35 PM MDT | Special Weather Statement | PUB | Prowers | 25 min |
| Jun 25, 11:55 PM MDT | Special Weather Statement | PUB | Kiowa | 35 min |
| Jun 26, 12:09 AM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 36 min |
| Jun 26, 12:16 AM MDT | Special Weather Statement | PUB | Baca, Prowers | 44 min |
| Jun 26, 3:08 PM MDT | Special Weather Statement | PUB | Teller | 52 min |
| Jun 26, 3:13 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Teller | 32 min |
| Jun 26, 3:37 PM MDT | Severe Thunderstorm Warning | PUB | Fremont, Teller | 38 min |
Nearby
Special Weather Statements in Colorado, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.